# SDR AMWA15036C

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Aircraft time: 22,291 hours, 33,747 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1181100152
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRICTION CHAFFING CREATED WORN SEGMENTS ON THE RT ENGINE NACELLES.  DAMAGE WAS ALONG THE ENTIRE LENGTH OF THE NACELLE SHAPE.  DEPTH VARIED AS INDICATED ON THE REPAIR AUTHORIZATION.  REPAIRED IAW ENGINEERING REPORT NR 6772-1 REV 1R.
